# SDR SIMA2020042819009

- Difficulty date: March 19, 2020
- Submitted: April 28, 2020
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 37,581 hours, 32,481 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H #8 EMERGENCY LIGHT STRIP HAS A BROKEN WIRE .-C/A-COMPLETE:REMOVED AND REPLACED CORRECTART # FOR L/H #8 LIGHT STRIP IAW EMB 145 AMM 33-50-12. OPS CHECKED GOOD .
